MathSciNet Relay Station
MathSciNet bibliographic data
MR2547637 35B41 (35Q35 37L30 37N10 76A05 76D99)
Zhao, Caidi; Zhou, Shengfan; Li, Yongsheng Existence and regularity of pullback attractors for an incompressible non-Newtonian fluid with delays. Quart. Appl. Math. 67 (2009), no. 3, 503–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement